应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 469-477    DOI: 10.1007/s10255-018-0760-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Lie Point Symmetry Analysis of the Harry-Dym Type Equation with Riemann-Liouville Fractional Derivative
Li-zhen WANG1,2, Ding-jiang WANG3, Shou-feng SHEN3, Qing HUANG1,2
1 Center for Nonlinear Studies, Northwest University, Xi'an 710069, China;
2 Department of Mathematics, Northwest University, Xi'an 710069, China;
3 Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9